After starting the colon pills I find my stomach kind of puffing up


After starting the colon pills I find my stomach kind of puffing up with swelling and it is not moving out the next morning (following the routine).  I got worried about taking them after trying for a few times. It seems to bulk in me. Any suggestions? Kristi starting the use of a bulking product can be tricky at first. Here is a Check List to make sure you keep on target…

  • Drink lots of water (distilled best) – body-weight divide by 2 in ounces + 12 oz for each capsule + 8 oz for every 30 minutes of exercise
  • Separate consumption of Jim’s Pills by 45 minutes before any food or nutrients
  • If you have consumed any antibiotics you should replenish friendly bacteria (www.colonbalance.com)
  • If you are taking a prescription drug to be aware that it is contributing to constipation and when you stop taking it, after a while, your body will begin to snap out of the stupor the drug caused and begin to function again. Depending on how long the drug was used the recovery may be a long time, detoxifying can assist in faster recovery.

Detoxifying is essential in speeding full recovery from constipation Read my Detoxifying book online free here“This is one of the chief reasons why I am opposed to drug medication because its sole aim seems to be the suppression of symptoms. Pain, the chief symptom, is not a disease, but simply the messenger bringing warning of the disease to the brain. To silence this messenger, yet leave the disease unchecked, is folly. It would be just as reasonable, if the house were on fire, to cut the cord of the alarm bell, and to conclude because you could no longer hear the bell that the danger was past. Disease, therefore, is beneficial, should be welcomed as a friend, and every assistance given to Nature to assist her in restoring normal conditions.” Quoted from: Health Without Drugs BookTo assist cleaning mucus out: Okra Pepsin E3 Cleanse mucus from Small Intestine Reduce your digestive load with enzymes Detox Video


Leave a Reply